Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Is spotting and green discharge from nipples caused due to PCOD?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
I have been spotting brown blood for a month this is not the first time this has happened I have pcos and pid scars can you tell me why this keeps happening I XXXXXXX took clomid this month and my cycle is doing this again I have high testosterone at 90 and high prolactin 30 just so you know I also have had green discharge from my nipples that tested negative for infection can you tell me what this is all about and how to fix it
Posted Sun, 12 Jan 2014 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 4 hours later
Brief Answer: Due to PCOD and raised prolactin. Detailed Answer: Hello, Thanks for trusting us with your health concern. The brownish spotting for a month that you are having is due to hormonal imbalance associated with PCOD and the raised prolactin levels. It decreases the amount of bleeding and prolongs the duration of the cycle. You need to have a proper hormonal treatment under the guidance of your gynecologist to have normal regular cycles. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Follow-up: Is spotting and green discharge from nipples caused due to PCOD? 10 minutes later
I wish I could choose u every time or see u in Pearson your my face doctor here any referrals for what meds to lower testosterone and prolactin?
Answered by Dr. Rakhi Tayal 5 hours later
Brief Answer: Birth control pills are often helpful. Detailed Answer: Hello. Thanks for writing again. To lower the testosterone levels and to regularize the cycles, birth control pills are used. This helps in maintaining the proper cyclic pattern of the bleeding. Medicines like spironolactone are also helpful. For high prolactin levels, medicines like bromocriptine are used. It is best to consult your gynecologist for proper doses regulation. Hope my answer is helpful. For future query, you can directly approach me through my profile URL If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor